Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 5976301, 5 pages
Research Article

Fractional-Order Two-Port Networks

1Engineering Mathematics and Physics Department, Faculty of Engineering, Cairo University, Giza 12613, Egypt
2Department of Electrical and Computer Engineering, University of Sharjah, College of Engineering, P.O. Box 27272, UAE
3Nanoelectronics Integrated Systems Center (NISC), Nile University, Giza 12588, Egypt
4Department of Electrical and Computer Engineering (ECE), University of Calgary, AB, Canada T2N 1N4

Received 25 March 2016; Accepted 17 April 2016

Academic Editor: Riccardo Caponetto

Copyright © 2016 M. E. Fouda et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. E. Fouda, A. S. Elwakil, A. G. Radwan, and B. J. Maundy, “Fractional-Order Two-Port Networks,” Mathematical Problems in Engineering, vol. 2016, Article ID 5976301, 5 pages, 2016.